# SDR 04FDEA01107

- Difficulty date: April 28, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FOUND O/B FLAP, I/B FWD HINGE LOWER MOUNT HOLE 7 MATING SURFACE CORRODED.  LEFT WING, O/B FLAP, I/B FWD HINGE LOWER MOUNT HOLE NR 7 MATING SURFACE CORROSION REMOVED AS PER CMM 57-44-08, AND FOUND WITHIN LIMITS AS PER DWG ARC0502.
